# SDR ASAA2022051038259

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,106 hours, 14,711 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CONTROL REQUESTS REPLACEMENT OF #1 OIL FILTER CLOGGING TRANSMITTER DUE TO PREVIOUS OIL FILTER BYPASS LIGHT ILLUMINATION. GROUNDED - YES. REMOVED AND REPLACED THE #1 OIL FILTER CLOGGING TRANSMITTER. 2 CB'S PULLED AND RESET. IDLE LEAK CHECK AND EEC TEST GOOD. REF B737-800 AMM 79-21-07 AND AMM 71-00-00-800-811-F00.
